Home | Community | Message Board

High Mountain Compost
Please support our sponsors.

Community >> Physical and Mental Well-Being

Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!

Jump to first unread post. Pages: 1
Anonymous #1

My situation
    #2756206 - 06/02/04 10:50 AM (12 years, 4 months ago)

I don't know what to do at this point in my life and I need advice. Here's what happened.

I'm diagnosed with schizo-affective disorder and I've been on a bunch of different meds over the last two years. First I was on zyprexa for a month or so and it messed me up worse then I was before that. I started taking geodon a while after that for a few months and then quit it because it made me feel like shit with no emotions or feeling at all. Well after quitting it I was really messed up, far more messed up then before. I started getting panic attacks and the voices and thinking were always there and one time I had a really bad panic attack and I went to the psych ward for two weeks and they put me back on geodon. That was august of last year when I started geodon again. I'm still on it now to this day. I've wanted to get off of geodon since about the end of last year and have tried to quit it about a dozen times or more. My real problem: I can't sleep with out it! It's much worse then it sounds. I have stayed up for seven days after trying to quit geodon and still had to go back to taking it just so I could sleep. My cunt of a doctor won't even prescribe me geodon anymore because she wanted me to go up to a higher dose (fuck that, fuck geodon) and I didn't want to. I've been living off of old geodon pills for the last month and I now only have 4 days left of geodon pills. I'm kind of in panic mode because I don't know what I'm going to do in 4 days when I run out. I have a feeling that no matter what I'm fucked at this point. You're probably thinking how they have sleeping meds that could make me sleep. Well they don't work for me. When I go off of geodon, the only thing that makes me sleep is geodon. I've tried all sorts of downers, tranqs and sleeping meds and they don't do shit. It's not really matter of being tired. Somehow geodon lets my brain shut down and go to sleep.

Here is a big thank you to all of the doctors and meds that have played a part in ruining my life.

Post Extras: Print Post  Remind Me! Notify Moderator
Plastic Person

Registered: 04/22/02
Posts: 12,976
Last seen: 11 years, 11 months
Re: My situation [Re: ]
    #2756371 - 06/02/04 12:09 PM (12 years, 4 months ago)

start a rigorous workout schedule, eat healthier, get off the computer. Get more active and get some sun.

go to your doc and tell him/her you need to sleep and dont want to be on geodon anymore.

Find another doctor

Post Extras: Print Post  Remind Me! Notify Moderator
the cloudsshould know meby now...

Registered: 08/26/02
Posts: 1,121
Loc: red earth painted with mi...
Last seen: 10 years, 10 months
Re: My situation [Re: ]
    #2756582 - 06/02/04 01:37 PM (12 years, 4 months ago)

these kind of problems require you to trust your dr. they take years to usually get straightened out. there is obviously a deeper underlining issue that you need to come to terms with and resolve. are you seeing a psychologst weekly? you need to.

do what mndfreeze said, exercise and eating right make a big difference.

you need to stay on a medicine for a while and really try to do it, you deserve that much. theres absolutely nothing wrong with having to take pills.
instead of always looking at it in a negative way, try to understand that they are to help you, not hurt you.

theres nothing wrong with getting a second opinion.

if you can't find the truth right where you are, where else do you expect to find it?

this is the purpose

Post Extras: Print Post  Remind Me! Notify Moderator
Invisiblesir tripsalot
 Arcade Champion: Skeleton Park, Space Hunter

Registered: 07/10/99
Posts: 6,486
Re: My situation [Re: ]
    #2757276 - 06/02/04 05:04 PM (12 years, 4 months ago)

Give the different meds a chance. You will continue the cycle if you refuse to try different meds to find out what balances you.


"Little racoons and old possums 'n' stuff all live up in here. They've got to have a little place to sit." Bob Ross.

Post Extras: Print Post  Remind Me! Notify Moderator
Jump to top. Pages: 1

Community >> Physical and Mental Well-Being

Similar ThreadsPosterViewsRepliesLast post
* Sleep Paralysis The_Red_Crayon 1,514 18 02/18/04 06:06 PM
by The_Red_Crayon
* (OFFICIAL) "Sleep Paralysis" thread
( 1 2 3 4 5 6 all )
Dr. Siekadellyk 13,018 109 09/02/14 01:21 PM
by Gulfripper
* My sleep schedule blows fazdazzle 712 3 09/09/08 11:11 PM
by fazdazzle
* Sleep Paralysis jong21 1,295 9 03/23/04 02:28 PM
by Kremlin
* any thoughts to my weed=no sleep problem?? ernie 1,042 12 11/20/06 05:58 PM
by ernie
* Going to sleep, weird feeling - what is this? Pinying 907 9 09/16/09 12:53 PM
by desiretoheal
* Sleep
( 1 2 all )
filthysock 2,244 20 04/23/04 12:46 AM
by wrestler_az
* Bad Sleep 0192837465 814 6 07/05/08 10:48 PM
by Rammstein

Extra information
You cannot start new topics / You cannot reply to topics
HTML is disabled / BBCode is enabled
Moderator: CherryBom, boO, Ped, Acidic_Sloth, ZippoZ, Rose, yogabunny, Jokeshopbeard
621 topic views. 1 members, 14 guests and 0 web crawlers are browsing this forum.
[ Toggle Favorite | Print Topic | Stats ]
Search this thread:
Kratom Eye
Please support our sponsors.

Copyright 1997-2016 Mind Media. Some rights reserved.

Generated in 0.039 seconds spending 0.006 seconds on 15 queries.